# SDR R61A20100417

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 11,138 hours, 6,620 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON DOOR TO WASTE SERVICE PANEL INSIDE FORWARD LEFT CORNER.  MX REPLACED WASTE SERVICE DOOR IAW EMB 170 SRM.  A/C IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
